Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



More properties inherited by the lower radical

Author: R. F. Rossa
Journal: Proc. Amer. Math. Soc. 33 (1972), 247-249
MSC: Primary 17A99; Secondary 16A21
MathSciNet review: 0296117
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Various properties possessed by a class M of not necessarily associative rings are inherited by the lower radical LM, including heredity to one-sided ideals or subrings, failure to contain nonzero noetherian rings and, in the associative case, failure to contain nonzero artinian rings.

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, A general theory of radicals. II. Radicals in rings and bicategories, Amer. J. Math. 76 (1954), 100-125. MR 15, 499. MR 0059256 (15:499b)
  • [2] R. Anderson, N. Divinsky and A. Suliński, Lower radical properties for associative and alternative rings, J. London Math. Soc. 41 (1966), 417-424. MR 33 #4095. MR 0195899 (33:4095)
  • [3] A. E. Hoffman and W. G. Leavitt, Properties inherited by the lower radical, Portugal. Math. 27 (1968), 63-66. MR 41 #6888. MR 0262278 (41:6888)
  • [4] D. Kreiling and R. L. Tangeman, Lower radicals in nonassociative rings, J. Austral. Math. Soc. (to appear). MR 0314921 (47:3470)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A99, 16A21

Retrieve articles in all journals with MSC: 17A99, 16A21

Additional Information

Keywords: Radical classes, hereditary radicals, lower radicals
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society